MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120450
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 85 events were reported for this quarter.Product return status 21 devices were received.42 devices were evaluated based on historical data analysis.22 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 3 devices: degradation problem identified, overheating problem identified / bearings 13 devices: no device problem found / part/component/sub-assembly term not applicable 42 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 2 devices: wear problem, no device problem found / bearings 22 devices: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: degradation problem identified, wear problem, no device problem found / bearings 2 devices: degradation problem identified, wear problem, overheating problem identified / bearings product disposition 41 devices: scrapped by stryker 22 devices: product not received 22 devices: product disposition is not yet determined additional information 85 devices were not labeled for single-use.85 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 85 events for the failure: overheating of device.- 62 events had problem identified during non-clinical procedure; there was no patient involvement.- 19 events had no health consequences or impact.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #.Supplemental rationale: corrected data: b5, h6, h11.85 previously reported events were included in this follow-up record.Product return status: 24 devices were received.61 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 3 devices: degradation problem identified, overheating problem identified / bearings.14 devices: no device problem found / part/component/sub-assembly term not applicable.61 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 2 devices: wear problem, no device problem found / bearings.2 devices: degradation problem identified, wear problem, no device problem found / bearings.2 devices: degradation problem identified, wear problem, overheating problem identified / bearings.1 device: wear problem, overheating problem identified / bearings.Product disposition: 60 devices: scrapped by stryker.25 devices: product not received.
 
Event or Problem Description
No change.

Brand Name
ELITE 7CM STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399836
Report Number3015967359-2025-99466
Device Sequence Number10015034
Product Code HBE
UDI-Device Identifier07613327096545
UDI-Public07613327096545
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized85
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120450
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown